Skip to Main content Skip to Navigation
Journal articles

A very general sextic double solid is not stably rational

Abstract : We prove that a double covering of P^3 branched along a very general sextic surface is not stably rational.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01141587
Contributor : Arnaud Beauville <>
Submitted on : Monday, April 13, 2015 - 12:05:47 PM
Last modification on : Monday, October 12, 2020 - 10:27:33 AM

Links full text

Identifiers

Collections

Citation

Arnaud Beauville. A very general sextic double solid is not stably rational. Bulletin of the London Math. Soc., 2016, 48 (2), pp.321-324. ⟨10.1112/blms/bdv098⟩. ⟨hal-01141587⟩

Share

Metrics

Record views

205